# SDR AALA202112122492

- Difficulty date: December 9, 2021
- Submitted: December 12, 2021
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 6,979 hours, 1,977 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 FIRE LOOP B FAULT DURING CLIMB. DECLARED AN EMERGENCY, RETURNED TO LAX, LANDING SAFELY.  REPLACED ENGINE 2 PYLON FIRE LOOP B DETECTOR HARNESS.
